Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have itchy anus and facing difficulty to pass stool. What is the problem?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
i have been having a hard time popping and my anus is itching and it burn when i poop its not bleeding and i when i saw in the mirrior it looks like something got ripped or something its very small . i dont have a sex. What can this be
Posted Fri, 24 May 2013 in General Health
Answered by Dr. Timothy Raichle 1 hour later
Hello, I would be happy to help you with your question.

It sounds like you are describing what we call an 'anal fissure'. This might appear like a small cut just at the anus. Given the itching, I will presume that this might be related to a yeast infection around the anus.

You could apply some yeast cream around the anus twice daily and see if that helps over the next couple of days. Regardless, though, you should go in to see a doctor and have them perform an exam to see if there is a fissure. They will discuss additional ways that this can be approached, such as prescription steroids.

I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor